MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: ni event description: there was an addition bag that broke last evening on (b)(6) 2025.However, i do not have the information from the report and was told it will not be available until possibly monday.Additional information received on 12aug2025 by (account manager) via email: as of right now, there is not additional information for me to share.I am continuing to pursue answers for the questions below.I will keep you posted.Additional information received on 14aug2025 by account manager via email: unknown if there was spillage.The bad did not break into pieces.The bag did burse during specimen removal.It was a prostate being removed.Unknown if the size port was enlarged.10mm bag - lot #1550874 and lot#1545920 were both used in this case.One of the bags broke and the second bag was used without issue.Unfortunately, they were not able to distinguish which was the bag that broke.It did not fragment according to the hospital report.No photos available.Intervention: the second bag was used without issue.Patient status: no patient injury indicated.
 
Additional Manufacturer Narrative
No product is being returned for evaluation and no lot number has been provided to applied medical.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: ni.Event description: there was an addition bag that broke last evening on (b)(6) 2025.However, i do not have the information from the report and was told it will not be available until possibly monday.Additional information received on (b)(6) 2025 by (account manager) via email: as of right now, there is not additional information for me to share.I am continuing to pursue answers for the questions below.I will keep you posted.Additional information received on 14aug2025 by account manager via email: unknown if there was spillage.The bad did not break into pieces.The bag did burse during specimen removal.It was a prostate being removed.Unknown if the size port was enlarged.10mm bag - lot #1550874 and lot#1545920 were both used in this case.One of the bags broke and the second bag was used without issue.Unfortunately, they were not able to distinguish which was the bag that broke.It did not fragment according to the hospital report.No photos available intervention: the second bag was used without issue.Patient status: no patient injury indicated.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22917905
Report Number2027111-2025-00729
Device Sequence Number13234835
Product Code GCJ
UDI-Device Identifier00607915117382
UDI-Public(01)00607915117382
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD001
Device Catalogue Number100864401
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown